# SDR DL72S960530

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622194
- Condition: Worn
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE HANGAR INSPECTION, NR 637 WAS WRITTEN DUE TO A GROOVE WORN IN INNER SKIN OF NR 5 SLAT.  THE DAMAGE WAS REPAIRED PER MM 57-54-0.
